# SDR UIEA2017102602112

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 214T611356
- Condition: Damaged
- Location: Bs 1285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1285 HEATING DUCT IS DAMAGED.  A NEW FIRE DUCT WAS INSTALLED.
